You are here:

Birth Control Pills/Coming off Microgynon 30

Advertisement


Question
Hi,
I finished the packet of microgynon 30 as usual and had my withdrawal bleed but i decided not to resume the pill, now 7 days after i was supposed to take i'm having a slight bleed and cramping like that of my period, is this normal?
Many thanks!

Answer
Sorry for the delay but I just was able to get to your question. It is somewhat normal to have bleeding when going off the pill. There might be other side effects as well. Please contact your doctor if you have any concerns. May I ask why you decided to go off the pill? I encourage that because I don't recommend that pill because of hormones and other possible side effects. Let me know how you are doing.

Diane Cheryl

Birth Control Pills

All Answers


Answers by Expert:


Ask Experts

Volunteer


Diane Cheryl

Expertise

If I am "maxed out" please email me privately at CHERYL51@aol.com. I can answer questions about the various methods of birth control. I can answer questions like "What would be the best method of birth control for me?" and other problems and concerns. I have researched side effects and risks of various methods of birth control. I have almost 25 years of experience working with various pregnancy resource centers.

Experience

I have almost 25 years of experience in counseling women about birth control and family planning. This is mostly one-on-one counseling in private, on internet and phone.

Education/Credentials
Illinois Valley Community College, Austin Community College, Travel Agent Degree and almost 25 years of counseling experience. I have worked with Pregnancy Resource Centers for almost 25 years.

©2016 About.com. All rights reserved.